# SDR 2006UALA02265

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 25,451 hours, 9,295 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL DISPLAYED ON UPPER ECAM SCREEN DURING STEADY STATE CLIMB OR CRUISE.  ENGINE NOT SHUTDOWN.  ACCOMPLISHED COMPRESSOR BORESCOPE INSPECTION, INCLUDING HIGH PRESSURE COMPRESSOR R3 CLAPPER.  ACCOMPLISHED COMPRESSOR BLEED SYSTEM CHECKS.  FOUND RH LOWER 7TH STAGE BLEED VALVE STUCK OPEN.  ALSO RELATED CONTROL SOLENOID VALVE FAILED TEST.  REPLACED BLEED VALVE & SOLENOID VALVE.  LUBED VSV LINKAGE, ACCOMPLISHED POWER ASSURANCE RUN.  OPS CHECKED GOOD.  ALL PARAMETERS CHECKED NORMAL.
